# SDR CALA0500448

- Difficulty date: December 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 20,475 hours, 7,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 143N61002005
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN L-2 DOOR INSIDE INTERCOSTAL WEB AT LIGHTENING HOLE JUST FORWARD OF DOOR BOX.  THE CRACK WAS TRIMMED OUT AND A DOUBLER WAS INSTALLED IAW ECRA 5210-01874.
